MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92504
Medical Device Problem Codes Loss of Osseointegration (2408); Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 07/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent anterior total hip replacement 2 weeks ago.The patient fell shortly after initial surgery and fractured around the distal end of the stem.Patient stem the subsided and created a full peri-prosthetic fracture.The patient was revised to a revision stem.Doi: (b)(6) 2020, dor: (b)(6) 2020, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: h6 (patient code).Corrected: h6 (device code).The previous reported device code unintended movement is being corrected to migration.

Brand Name
CORAIL AMT COLLAR SIZE 14
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10322106
Report Number1818910-2020-16838
Device Sequence Number3178796
Product Code KWA
UDI-Device Identifier10603295168706
UDI-Public10603295168706
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92504
Device Catalogue Number3L92504
Device Lot Number5350198
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT COLLAR SIZE 14; DELTA CER HEAD 12/14 32MM +1; CORAIL AMT COLLAR SIZE 14; DELTA CER HEAD 12/14 32 MM +1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR